MAUDE Adverse Event Report: CONMED CONCEPT GRAFIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

CONMED CONCEPT GRAFIX; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number TS8850
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
A sales representative reported on behalf of a customer that the ts8850, concept grafix tendon stripper, 7.0 mm device was used in an acl reconstruction procedure on (b)(6) 2026, and ¿during the harvesting of the semitendinous tendon, the instrument broke at the tip¿.The procedure was completed with the use of a mitek tendon stripper and a delay of 5 minutes.Further assessment found the device fragmented and fell into the surgical site.All fragments were retrieved using a kocher.There was no injury, medical/surgical intervention or extended hospitalization required for the patient, whose current status is reported as "all good".This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
CONCEPT GRAFIX
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
CLASSIC WIRE CUT CO, INC.
28210 constellation road
valencia CA 91355
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key25137691
Report Number1017294-2026-00113
Device Sequence Number13113229
Product Code LXH
UDI-Device Identifier10845854018255
UDI-Public(01)10845854018255(11)250107(10)75642
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTS8850
Device Lot Number75642
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/23/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown